# SDR ASAA2015050811807

- Difficulty date: May 8, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 24,231 hours, 7,231 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A122514
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO RT FRAME CORRODED AT TRANSITION PANEL AT FS 727D.  ACFT GROUNDED.  REMOVED CORROSION AND FOUND BEYOND ALLOWABLE LIMITS DUE TO BLENDOUT COMMON TO FASTENER HOLES IAW SRM 53-00-07-1A-1, FIG 102, DETAIL C. ORIGINAL MATERIAL THICKNESS IS 0.063 IN, REMOVED 0.003 IN, REMAINING THICKNESS IS 0.060 IN.  ACCOMPLISHED BLENDOUT REPAIR TO FRAME AT FS 727D BETWEEN S25R AND S26R IAW EA 800-53EA-15083, REV NEW AND REO-G18932 REV A.
